Kolmogorov's problem about the existence of absolute monotone and multiply monotone functions with given norms of derivatives

TitleKolmogorov's problem about the existence of absolute monotone and multiply monotone functions with given norms of derivatives
Publication TypeJournal Article
Year of Publication2015
AuthorsBabenko, VF, Babenko, Yu.V, Kovalenko, OV
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
DOI10.15407/dopovidi2015.10.007
Issue10
SectionMathematics
Pagination7-11
Date Published10/2015
LanguageUkrainian
Abstract

Kolmogorov's problem about the existence of a function with given norms of derivatives for classes of multiply monotone functions and absolute monotone functions in the case of an arbitrary number of norms is solved. The connection of Kolmogorov's problem with Markov's moment problem is shown.

Keywordsabsolute monotone function, inequalities for derivatives, Kolmogorov's problem, multiply monotone function
References: 
  1. Babenko V. F., Babenko Yu. V., Kovalenko O. V. Dopov. Nac. akad. nauk Ukr., 2013, No 11: 7–12 (in Russian).
  2. Bernshtein S. N. Absolute monotone functions, Collection of works, Vol. 1, Moscow: Izd-vo AN SSSR, 1928 (in Russian).
  3. Williamson R. E. Duke Math. J., 1956, 23, No 2: 189–207. https://doi.org/10.1215/S0012-7094-56-02317-1
  4. Karlin S., Studden W. J. Tchebycheff systems with applications in analysis and statistics, New York: Interscience, 1966.
  5. Krein M. G., Nudelman A. A. The Markov moment problem and extremal problems, Moscow: Fizmatlit, 1973 (in Russian).